# SDR SWAA2022040607910

- Difficulty date: October 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 56,913 hours, 28,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY L/H CAP STRIP STA 727-847 LBL 22 WL 156 / RECEIVED NEW AFT CARGO L/H CAP STRIPS STA 727-847 LBL 22 ON P.O# 767125; 755744; 609504; 760807; 766755 FOR AFT CARGO INSTALL WELL BE WORK ON CARD #JPANEL-141-CLOSE
